Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

*Warning - I will not be shy about the side effects. Take it or leave it.
23 y/o Female. Just completed my first month on Accutane (Claravis) 40mg. First image is a "before" image.

Week 1:
Progress: 1 or 2 new pimples - shocked I was already seeing improvements.
Side Effects: Dry Lips and hands, bright yellow urine, irregular bowel movements (no pain).

Week 2:
Progress: Less white heads but more blackheads on the nose and corner chin areas. Healing after picking at the skin SUCKS - forcing myself not too (I have anxiety so I try not too).
Side Effects: Same as week one. Starting to use my electric tooth brush to exfoliate my lips & it feels amazing. 

Week 3:
Progress: 
Don't see much of an acne change from week 2.
Side Effects: In addition to previous side effects I've mentioned, my scalp became super dry and I have dandruff like crazy. I've gone from washing my hair every other day to once every 3-4 days from how much less oily I get. The inside of my nose has become super dry and there is always dry blood inside. No nose bleed though. My arms have started becoming dry as well. Kinda looks like I'm peeling after a sunburn without the burn part. 

Week 4: (Will upload photo)
Progress: 
I personally think my acne has gotten better. I am very dry no matter what I do but it's nice to feel smooth parts of my face.
Side Effects: From week 3 remain the same. Accutane can cause the skin to take longer to heal - bumped my knee on the coffee table and i literally have a giant scab (LOL). Makes me nervous for my tonsillectomy this week but both dermatologist and surgeon gave me the green light while on Accutane.



IMG_1170.JPGIMG_2982.JPGIMG_3085.JPG Edited by Bexxs
Link to post
Share on other sites

Hey girl - I am in my 6 month of accutane on 80mg - I can definitely see some improvement in your skin even just being 4 weeks in! That's great. 

One thing I highly recommend to start doing now is get some Dr. Dan's Cortibalm Chapstick and Vaniply Ointment on order (via Amazon), I have been using both, cortibalm then vaniply on top, religiously ever since the beginning and my lips are still 100% perfect. Your lips will suddenly take a turn for the worse - after I shower the first thing I do is apply these two things, otherwise they burn and shrivel up. No other chapsticks or aquaphor compare to these two products! 

Also, definitely try to stop picking - even at 6 months I tried to pick at the tiniest clogged pore and I have a small red mark for over a week now. Not worth it! 

Best of luck and keep us updated! <3 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×